Higher Dimensional Differential Equations for Some Real World S imulation Processes and Solutions Thereof

Authors

  • R. N. Yadav Department of Mathematics, Tribhuvan University, MMAM Campus, Biratnagar
  • S. K. Chakrabarti Department of Physics, Tribhuvan University, MMAM Campus, Biratnagar

DOI:

https://doi.org/10.3126/hj.v2i2.5212

Keywords:

Real world simulation processes, Theory of optimal control, Population dynamics, Biotechnologies, Economics

Abstract

Higher dimensional differential equations may express several real world simulation processes which depend upon their pre-history and subject to short-time disturbances. Such processes occur in the theory of optimal control, population dynamics, biotechnologies, economics, mathematical physics etc. So, the study of this class of dynamical systems is gradually gaining momentum. In the present work Avery-Peterson theorem has been envisaged for getting the positive periodic solutions of the corresponding differential equations for cones with impulses on time scales. By using the multiple fixed-point theorems we have shown through different lemmas and manipulation of several functions how the necessary criteria can be mathematically arrived at so that the results come to be feasible as well as effective.

Keywords: Real world simulation processes; Theory of optimal control; Population dynamics; Biotechnologies; Economics

The Himalayan Physics

Vol.2, No.2, May, 2011

Page: 50-53

Uploaded Date: 1 August, 2011

Downloads

Download data is not yet available.
Abstract
392
PDF
436

Downloads

Published

2011-07-31

How to Cite

Yadav, R. N., & Chakrabarti, S. K. (2011). Higher Dimensional Differential Equations for Some Real World S imulation Processes and Solutions Thereof. Himalayan Physics, 2(2), 50–53. https://doi.org/10.3126/hj.v2i2.5212

Issue

Section

Articles